hrcak mascot   Srce   HID

Stručni rad

Bullous Oral Eruptions Caused by Azithromycin

Božana Lončar ; Department of Oral Medicine, School of Dental medicine University of Zagreb, Zagreb, Croatia
Marinka Mravak-Stipetić   ORCID icon orcid.org/0000-0001-8845-8603 ; Department of Oral Medicine, School of Dental medicine University of Zagreb, Zagreb, Croatia
Mihaela Skerlev ; University Clinic for Dermatology and Venereology, School of Medicine University of Zagreb, Croatia
Marinka Baričević ; Department of Oral Medicine, School of Dental medicine University of Zagreb, Zagreb, Croatia
Ksenija MAKAR AUŠPERGER ; University Clinical Hospital Zagreb, Croatia

Puni tekst: engleski, pdf (193 KB) str. 120-124 preuzimanja: 421* citiraj
APA 6th Edition
Lončar, B., Mravak-Stipetić, M., Skerlev, M., Baričević, M. i MAKAR AUŠPERGER, K. (2011). Bullous Oral Eruptions Caused by Azithromycin. Acta stomatologica Croatica, 45 (2), 120-124. Preuzeto s https://hrcak.srce.hr/69080
MLA 8th Edition
Lončar, Božana, et al. "Bullous Oral Eruptions Caused by Azithromycin." Acta stomatologica Croatica, vol. 45, br. 2, 2011, str. 120-124. https://hrcak.srce.hr/69080. Citirano 20.09.2020.
Chicago 17th Edition
Lončar, Božana, Marinka Mravak-Stipetić, Mihaela Skerlev, Marinka Baričević i Ksenija MAKAR AUŠPERGER. "Bullous Oral Eruptions Caused by Azithromycin." Acta stomatologica Croatica 45, br. 2 (2011): 120-124. https://hrcak.srce.hr/69080
Harvard
Lončar, B., et al. (2011). 'Bullous Oral Eruptions Caused by Azithromycin', Acta stomatologica Croatica, 45(2), str. 120-124. Preuzeto s: https://hrcak.srce.hr/69080 (Datum pristupa: 20.09.2020.)
Vancouver
Lončar B, Mravak-Stipetić M, Skerlev M, Baričević M, MAKAR AUŠPERGER K. Bullous Oral Eruptions Caused by Azithromycin. Acta stomatologica Croatica [Internet]. 2011 [pristupljeno 20.09.2020.];45(2):120-124. Dostupno na: https://hrcak.srce.hr/69080
IEEE
B. Lončar, M. Mravak-Stipetić, M. Skerlev, M. Baričević i K. MAKAR AUŠPERGER, "Bullous Oral Eruptions Caused by Azithromycin", Acta stomatologica Croatica, vol.45, br. 2, str. 120-124, 2011. [Online]. Dostupno na: https://hrcak.srce.hr/69080. [Citirano: 20.09.2020.]
Puni tekst: hrvatski, pdf (193 KB) str. 120-124 preuzimanja: 352* citiraj
APA 6th Edition
Lončar, B., Mravak-Stipetić, M., Skerlev, M., Baričević, M. i MAKAR AUŠPERGER, K. (2011). Oralna bulozna erupcija uzrokovana azitromicinom. Acta stomatologica Croatica, 45 (2), 120-124. Preuzeto s https://hrcak.srce.hr/69080
MLA 8th Edition
Lončar, Božana, et al. "Oralna bulozna erupcija uzrokovana azitromicinom." Acta stomatologica Croatica, vol. 45, br. 2, 2011, str. 120-124. https://hrcak.srce.hr/69080. Citirano 20.09.2020.
Chicago 17th Edition
Lončar, Božana, Marinka Mravak-Stipetić, Mihaela Skerlev, Marinka Baričević i Ksenija MAKAR AUŠPERGER. "Oralna bulozna erupcija uzrokovana azitromicinom." Acta stomatologica Croatica 45, br. 2 (2011): 120-124. https://hrcak.srce.hr/69080
Harvard
Lončar, B., et al. (2011). 'Oralna bulozna erupcija uzrokovana azitromicinom', Acta stomatologica Croatica, 45(2), str. 120-124. Preuzeto s: https://hrcak.srce.hr/69080 (Datum pristupa: 20.09.2020.)
Vancouver
Lončar B, Mravak-Stipetić M, Skerlev M, Baričević M, MAKAR AUŠPERGER K. Oralna bulozna erupcija uzrokovana azitromicinom. Acta stomatologica Croatica [Internet]. 2011 [pristupljeno 20.09.2020.];45(2):120-124. Dostupno na: https://hrcak.srce.hr/69080
IEEE
B. Lončar, M. Mravak-Stipetić, M. Skerlev, M. Baričević i K. MAKAR AUŠPERGER, "Oralna bulozna erupcija uzrokovana azitromicinom", Acta stomatologica Croatica, vol.45, br. 2, str. 120-124, 2011. [Online]. Dostupno na: https://hrcak.srce.hr/69080. [Citirano: 20.09.2020.]

Sažetak
Macrolides are considered the safest group of antibiotics, with a very low prevalence of allergic reactions (0.4-3%). We present a case report of a young patient who developed bullous eruption on buccal mucosa and lips after ingestion of the third dose of azithromycin. After taking steroid therapy the lesions started to regress, but on the fourth day a new bullous eruption appeared on labial mucosa with lower intensity. This could be explained by the fact that azithromycin has a long plasma half-life and is detectable in neutrophil lysates 28 days after the last dose, which may be related to a higher risk of adverse effects. According to our knowledge and from the available
literature. This is the first described case of oral eruption after azithromycin treatment. In spite of the fact that azithromycin remains one of the best tolerated macrolides, potentially severe adverse reactions may sometimes occur.

Ključne riječi
Macrolides; Azithromycin; Hypersensitivity; Mouth Mucosa; Blister

Hrčak ID: 69080

URI
https://hrcak.srce.hr/69080

[hrvatski]

Posjeta: 1.344 *